# SDR AALA202511101291

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 39,301 hours, 16,117 cycles
- Engine: Iae V2533A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Part number: RP16202
- Condition: Defective
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CUN DUE TO THE FLIGHT CREW REPORTING THAT ON INITIAL CLIMB ENGINE 1 NACELLE TEMP RAPIDLY CLIMBED TO 330C. TEMPERATURE DECREASED WITH POWER REDUCTION. THE FLIGHT CREW ADVANCED THE ENGINE POWER BACK TO CLIMB POWER AND ENGINE 1 NACELLE TEMP AGAIN RAPIDLY INCREASED TO 350C. TEMPERATURE WOULD CONSISTENTLY INCREASE WITH THRUST INCREASE. THE AIRCRAFT LANDED SAFLEY AT CUN AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE NACELLE TEMPERATURE HEAT DETECTOR FOR #1 ENGINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 75-41-15.
